# SDR CA010823006

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 44,501 hours
- Engine: Ge CF650C2
- System (JASC): 3411 · Pitot/Static System
- Part: Indicator
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

(CAN)   AIRCRAFT ABORTED TAKEOFF FOR NO AIRSPEED INDICATION ON CAPTAIN'S SIDE.  DEBRIS FOUND IN CAPTAIN'S PITOT TUBE.  DEBRIS REMOVED AND PITPT CHECK AND AIR DATA COMPUTER CHECK CARRIED OUT. NO FAULTS FOUND AND AIRCRAFT RETURNED TO SERVICE.
